I am on about 10 different meds. Could this be part of my problem?
After taking Doc-Q-Lace my stools turned dark black. Is this normal?
- 28 Dec 2010 by Jmac2
- 30 December 2010
Doc-Q-Lace should not cause your stools to become dark.
Docusate is a stool softener. It makes bowel movements softer and easier to pass.
Docusate is used to treat or prevent constipation, and to reduce pain or rectal damage caused by hard stools or by straining during bowel movements.
Are you taking iron supplements? If you aren't then it could be caused by one of your other tablets. BUT please let your doctor know about the black stools ... there could be underlying problems.
- Doc-Q-Lace Information for Consumers
- Doc-Q-Lace Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doc-Q-Lace (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Oct 2009 • 1 answer
Updated 4 Jul 2010 • 2 answers
Updated 21 Mar 2011 • 2 answers
Updated 12 Apr 2012 • 1 answer
Updated 23 Sep 2018 • 6 answers